Volume 7, Issue 2 (Vol.7, No. 2, 2021)                   mmr 2021, 7(2): 291-310 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Zeidabadi H, pourgholi R, Tabasi S H. Finite element method for solving nonlinear inverse diffusion problem. mmr 2021; 7 (2) :291-310
URL: http://mmr.khu.ac.ir/article-1-2654-en.html
1- Faculty of Engineering, Sabzevar University of New Technology, Sabzevar, Iran
2- School of Mathematics and Computer Science, Damghan University, Damghan, Iran , pourgholi@du.ac.ir
3- School of Mathematics and Computer Science, Damghan University, Damghan, Iran
Abstract:   (1316 Views)

In this paper, a numerical method based on the finite element method and the least square scheme with the Tikhonov regularization method for nonlinear inverse diffusion problem is presented. For this propose, first finite element method and basis functions will be used to discretize the variational form of the problem; then the least square scheme and Tikhonov regularization method are proposed to correct diffusion. It is assumed that no prior information is available on the functional form of the unknown diffusion coefficient in the present study, and so, it is classified as the function estimation in inverse calculation. Numerical result shows that a good estimation on the unknown functions of the inverse problem can be obtained../files/site1/files/72/9Abstract.pdf

Full-Text [PDF 1158 kb]   (269 Downloads)    
Type of Study: Research Paper | Subject: alg
Received: 2017/07/18 | Revised: 2021/08/7 | Accepted: 2020/02/12 | Published: 2021/09/1 | ePublished: 2021/09/1

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb